# SDR SWIA200922141

- Difficulty date: July 17, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,870 hours, 37,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST CEILING EMERGENCY LIGHT INOP.  (FLT 6318)  RESEATED LIGHT BULB.
